Journal of Generalized Lie Theory and Applications

Verification of Some Properties of the C-nilpotent Multiplier in Lie Algebras

A Sadeghieh and M Araskhan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The purpose of this paper is to obtain some inequalities and certain bounds for the dimension of the c-nilpotent multiplier of finite dimensional nilpotent Lie algebras and their factor Lie algebras. Also, we give an inequality for the dimension of the c-nilpotent multiplier of L connected with dimension of the Lie algebras ${\gamma _d}(L)$ and $L/{Z_{d - 1}}(L)$. Finally, we compare our results with the previously known result.

Article information

Source
J. Gen. Lie Theory Appl., Volume 9, Number 2 (2015), 3 pages.

Dates
First available in Project Euclid: 2 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1454422003

Digital Object Identifier
doi:10.4172/1736-4337.1000228

Mathematical Reviews number (MathSciNet)
MR3642240

Zentralblatt MATH identifier
06538940

Keywords
C-nilpotent multiplier Nilpotent lie algebra Lie algebra

Citation

Sadeghieh, A; Araskhan, M. Verification of Some Properties of the C-nilpotent Multiplier in Lie Algebras. J. Gen. Lie Theory Appl. 9 (2015), no. 2, 3 pages. doi:10.4172/1736-4337.1000228. https://projecteuclid.org/euclid.jglta/1454422003


Export citation